Kaletra and Ear congestion - from FDA reports
Ear congestion is found among people who take Kaletra, especially for people who are male, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Omeprazole, and have Preventive health care. This review analyzes which people have Ear congestion with Kaletra. It is created by eHealthMe based on reports of 17,222 people who have side effects when taking Kaletra from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 21, 2017
17,222 people reported to have side effects when taking Kaletra.
Among them, 6 people (0.03%) have Ear congestion
Number of reports submitted per year:
Time on Kaletra when people have Ear congestion *:
- < 1 month: 0.0 %
- 1 - 6 months: 100 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Ear congestion when taking Kaletra *:
- female: 0.0 %
- male: 100 %
Age of people who have Ear congestion when taking Kaletra *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 100 %
- 50-59: 0.0 %
- 60+: 0.0 %
Top conditions involved for these people *:
- Preventive Health Care (6 people, 100.00%)
- Gastroduodenitis (5 people, 83.33%)
- Pharyngitis (4 people, 66.67%)
Top co-used drugs for these people *:
- Omeprazole (5 people, 83.33%)
Top other side effects for these people *:
- Skin Papilloma (6 people, 100.00%)
- Productive Cough (6 people, 100.00%)
- Gastroduodenitis (6 people, 100.00%)
- Fainting (6 people, 100.00%)
- Confusional State (6 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Ear congestion when taking Kaletra?
- Check symptoms - is ear congestion caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsEar congestion and drugs with ingredients of lopinavir; ritonavir.
Expand the study to include reports from both FDA and eHealthMeEar congestion and Kaletra from FDA and eHealthMe reports
Kaletra has active ingredients of lopinavir; ritonavir. It is often used in hiv infection. (latest outcomes from Kaletra 17,412 users)
Ear congestion has been reported by people with rheumatoid arthritis, multiple sclerosis, high blood pressure, psoriasis, depression (latest reports from 1,981 Ear congestion patients).
Browse all side effects of Kaletraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Ear congestionEar congestion
Could your condition cause Ear congestionEar congestion
What would happen?
Questions to the study
User reviews to the study
I've been taking Benicar for almost 4 years for high BP and Atenolol several years for Tachycardia, both prescribed by my regular doc. My elderly mom has high BP and severe Meniere's Disease.. takes Antivert for dizziness, Metoprolol & Losarten for BP. My sister and I both have occasional ...
Hi, In May I had a very back pain and end up in the ER room. Doctor prescribed tramadol and muscle relaxer. I took one or two tramadol for a couple of days. I was very sick and keep sick for the following weeks, with dizziness, nausea, vomiting and my right ear was clogged. I went to ENT and ...
I have had 4 Remicade treatments for Crohns/UC and the last 2 times I have developed war congestion. The quick care dr said it was "Eustachian tube dysfunction". It develops within 24 hours after my infusions. Any tips to prevent this from happening?